MAUDE Adverse Event Report: ORTHOPEDIATRICS, CORP POLYAXIAL PEDICLE SCREW; 5.5/6.0 POLYAXIAL PEDICLE SCREW 6.0MM X 45MM

ORTHOPEDIATRICS, CORP POLYAXIAL PEDICLE SCREW; 5.5/6.0 POLYAXIAL PEDICLE SCREW 6.0MM X 45MM
Catalog Number 00-1300-0645
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
Patient presented to clinic with broken screw at bottom level of construct l1.Construct is t3-l1 using 6.0 cocr on left and 6.0 ti on rt.

Brand Name
POLYAXIAL PEDICLE SCREW
Common Device Name
5.5/6.0 POLYAXIAL PEDICLE SCREW 6.0MM X 45MM
Manufacturer (Section D)
ORTHOPEDIATRICS, CORP
2850 frontier drive
warsaw IN
Manufacturer (Section G)
ORTHOPEDIATRICS, CORP
2850 frontier drive
warsaw IN
Manufacturer Contact
james gunnels
2850 frontier drive
warsaw, IN 
MDR Report Key21447760
Report Number3006460162-2025-00013
Device Sequence Number7724393
Product Code NKB
UDI-Device Identifier00841132101322
UDI-Public00841132101322
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number00-1300-0645
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2025
Initial Report FDA Received Date02/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age18 YR
Patient SexMale